# SDR XN0A1323

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,253 hours, 21,034 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT F/O HSI HEADING FLAG APPEARS DURING ALL TURNS.  FOUND BROKEN WIRE AT BACK OF COMPASS COUPLER RACK.  REPAIRED AND OPS CHECK GOOD IAW A300 AMM CHAPTER 34-22-00.
